RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2008, Volume 72, Issue 4, Pages 25–36 (Mi izv1123)  

This article is cited in 6 scientific papers (total in 6 papers)

Conditions for solubility of difference inclusions

M. S. Bichegkuev

North-Ossetia State University

Abstract: Necessary and sufficient conditions are found for the solubility of difference inclusions in the space of vector sequences determined by a linear relation (a multi-valued linear operator) on a Banach space.

DOI: https://doi.org/10.4213/im1123

Full text: PDF file (492 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2008, 72:4, 647–658

Bibliographic databases:

UDC: 517.9
MSC: 47A05, 47A10, 47A53, 47A55, 47A57, 47A68, 47B10, 47B35, 47F05, 34G20, 47H04, 35K65, 35L80
Received: 26.06.2006
Revised: 04.07.2007

Citation: M. S. Bichegkuev, “Conditions for solubility of difference inclusions”, Izv. RAN. Ser. Mat., 72:4 (2008), 25–36; Izv. Math., 72:4 (2008), 647–658

Citation in format AMSBIB
\Bibitem{Bic08}
\by M.~S.~Bichegkuev
\paper Conditions for solubility of difference inclusions
\jour Izv. RAN. Ser. Mat.
\yr 2008
\vol 72
\issue 4
\pages 25--36
\mathnet{http://mi.mathnet.ru/izv1123}
\crossref{https://doi.org/10.4213/im1123}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2452232}
\zmath{https://zbmath.org/?q=an:1168.47001}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2008IzMat..72..647B}
\elib{http://elibrary.ru/item.asp?id=11161429}
\transl
\jour Izv. Math.
\yr 2008
\vol 72
\issue 4
\pages 647--658
\crossref{https://doi.org/10.1070/IM2008v072n04ABEH002418}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000259374600002}
\elib{http://elibrary.ru/item.asp?id=13587833}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-53349109426}


Linking options:
  • http://mi.mathnet.ru/eng/izv1123
  • https://doi.org/10.4213/im1123
  • http://mi.mathnet.ru/eng/izv/v72/i4/p25

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. S. Bichegkuev, “Solvability conditions for the difference equations with an initial condition in a subspace”, Siberian Math. J., 51:4 (2010), 595–609  mathnet  crossref  mathscinet  isi  elib  elib
    2. M. S. Bichegkuev, “On conditions for invertibility of difference and differential operators in weight spaces”, Izv. Math., 75:4 (2011), 665–680  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    3. V. B. Didenko, “On the continuous invertibility and the Fredholm property of differential operators with multi-valued impulse effects”, Izv. Math., 77:1 (2013), 3–19  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    4. A. G. Baskakov, “Analysis of linear differential equations by methods of the spectral theory of difference operators and linear relations”, Russian Math. Surveys, 68:1 (2013), 69–116  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    5. M. S. Bichegkuev, “Spectral analysis of difference and differential operators in weighted spaces”, Sb. Math., 204:11 (2013), 1549–1564  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    6. V. G. Kurbatov, I. V. Kurbatova, “Extended tensor products and an operator-valued spectral mapping theorem”, Izv. Math., 79:4 (2015), 710–739  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:381
    Full text:88
    References:27
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020